# SDR TWAA9916301

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757231
- Aircraft serial: 28168
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT AT THE FORWARD LEFT CABIN DOOR WAS INOPERATIVE.  REPLACED THE LAMP.  CHECK-C 10-24-8 LAX.
